# SDR ASAA2025122463342

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,742 hours, 13,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO OPEN. GROUNDED - YES. ACCOMPLISHED OPERATIONAL CHECK OF THE L2 DOOR, OPS CHECKED GOOD REF AMM 52-13-00.
